MathSciNet Relay Station
MathSciNet bibliographic data
MR440530 (55 #13405) 55A25
Murasugi, Kunio On a group that cannot be the group of a $2$-knot. Proc. Amer. Math. Soc. 64 (1977), no. 1, 154–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement